# SDR MASA2017080812519

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 30,199 hours, 25,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 OVERHEAD EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMPS.
